Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volume 12 > Sep. 2018

 

 

Multiple Complex Soliton Solutions for the Integrable Sinh-Gordon and the Modified KdV-Sinh-Gordon Equation, Volume 12, No. 5 (Sep. 2018), PP:899-905

doi:10.18576/amis/120501

for Subscribers only

Authors:
Abdul-Majid Wazwaz - Department of Mathematics, Saint Xavier University, Chicago, IL USA 60655

 

A Parametric Type of the Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi Polynomials, Volume 12, No. 5 (Sep. 2018), PP:907-916

doi:10.18576/amis/120502

for Subscribers only

Authors:
H. M. Srivastava - Department of Mathematics and Statistics, University of Victoria, Victoria, British Columbia V8W 3R4, Canada\\ Department of Medical Research, China Medical University Hospital, China Medical University, Taichung 40402, Taiwan, Republic of China
Mohammad Masjed-Jamei - Department of Mathematics, K. N. Toosi University of Technology, P. O. Box 1618, Tehran 16315-1618, Iran
Mohammad Reza Beyki - Department of Mathematics, K. N. Toosi University of Technology, P. O. Box 1618, Tehran 16315-1618, Iran

 

A Mathematical Model of HIV Infection with Cellular and Immune Delays, Volume 12, No. 5 (Sep. 2018), PP:917-921

doi:10.18576/amis/120503

for Subscribers only

Authors:
Nicoleta E. Tarfulea - Department of Mathematics, Purdue University Northwest, Hammond Indiana, 46323, USA

 

Perceptual Video Encryption via Unit Anti-diagonal Matrix, Volume 12, No. 5 (Sep. 2018), PP:923-930

doi:10.18576/amis/120504

for Subscribers only

Authors:
Salamudeen Alhassan - Department of Computer Science and Information Technology, Regentropfen College of Applied Sciences, Bolgatanga, Ghana
Mohammed Muniru Iddrisu - Department of Mathematics, University for Development Studies, Navrongo-Campus, Navrongo, Ghana
Mohammed Ibrahim Daabo - Department of Computer Science, University for Development Studies, Navrongo-Campus, Navrongo, Ghana

 

Jensen’s Inequality for Convex Functions on N-Coordinates, Volume 12, No. 5 (Sep. 2018), PP:931-935

doi:10.18576/amis/120505

for Subscribers only

Authors:
Jesus Medina Viloria - Departamento de Matem´atica, Universidad Centroccidental Lisandro Alvarado (UCLA), Barquisimeto, Venezuela
Miguel Vivas-Cortez - Pontificia Universidad Cat´olica del Ecuador (PUCE), Facultad de Ciencias Exactas y Naturales, Escuela de Ciencias F´ısicas y Matem´atica. Sede Quito, Ecuador.

 

Identities Leading to Distributions of Order Statistics from innid Variables, Volume 12, No. 5 (Sep. 2018), PP:937-943

doi:10.18576/amis/120506

for Subscribers only

Authors:
Yunus Bulut - Department of Econometrics, Inonu University, 44280 Malatya, Turkey.
Mehmet Gungor - Department of Econometrics, Inonu University, 44280 Malatya, Turkey.
Fahrettin Ozbey - Department of Statistics, University of Bitlis Eren, Bitlis, Turkey

 

Automated Irrigation System, Volume 12, No. 5 (Sep. 2018), PP:945-949

doi:10.18576/amis/120507

for Subscribers only

Authors:
Garo A. Pilawjian - National Polytechnic University of Armenia(Armenia) & AUL University, Lebanon.
Patrick T. Balech - Computer Department. Arts, Sciences & Technology University in Lebanon, Lebanon.

 

Applications of Fourier Series and Zeta Functions to Genocchi Polynomials, Volume 12, No. 5 (Sep. 2018), PP:951-955

doi:10.18576/amis/120508

for Subscribers only

Authors:
Serkan Araci - Department of Economics, Faculty of Economics, Administrative and Social Science, Hasan Kalyoncu University, TR-27410 Gaziantep, Turkey
Mehmet Acikgoz - Department of Mathematics, Faculty of Science and Arts, Gaziantep University, TR-27310 Gaziantep, Turkey

 

Problem of Longitudinal and Secondary Vertically Waves Reflection and Transmission during Two Media in the Context of Three Magneto-thermoelastic Theories with Varies Fields, Volume 12, No. 5 (Sep. 2018), PP:957-968

doi:10.18576/amis/120509

for Subscribers only

Authors:
S. M. Abo-Dahab - Department of Mathematics, Faculty of Science, Taif University, Taif 888, Saudi Arabia\\ 2Department of Mathematics, Faculty of Science, SVU, Qena 83523, Egypt.
Emad E. Mahmoud - Department of Mathematics, Faculty of Science, Taif University, Taif 888, Saudi Arabia.\\ Department of Mathematics, Faculty of Science, Sohag University, Sohag 82524, Egypt.

 

Dynamics of Zika Virus Model with Nonlinear Incidence and Optimal Control Strategies, Volume 12, No. 5 (Sep. 2018), PP:969-982

doi:10.18576/amis/120510

for Subscribers only

Authors:
Samson Olaniyi - Department of Pure and Applied Mathematics, Ladoke Akintola University of Technology, PMB 4000 Ogbomoso, Nigeria

 

An Intelligent Decision-Support System For Telemedicine, Volume 12, No. 5 (Sep. 2018), PP:983-993

doi:10.18576/amis/120511

for Subscribers only

Authors:
Neelam Sanjeev Kumar - Department of Electronics and Communication Engineering, Anna University, Chennai, India
P. Nirmalkumar - Department of Electronics and Communication Engineering, Anna University, Chennai, India

 

A Symbolic Algorithm for Polynomial Interpolation with Integral Conditions, Volume 12, No. 5 (Sep. 2018), PP:995-1001

doi:10.18576/amis/120512

for Subscribers only

Authors:
Srinivasarao Thota - Department of Applied Mathematics, School of Applied Natural Sciences, Adama Science and Technology University, Ethiopia

 

Generalized Fuzzy Soft Continuity, Volume 12, No. 5 (Sep. 2018), PP:1003-1012

doi:10.18576/amis/120513

for Subscribers only

Authors:
Fathi Khedr - Department of Mathematics, Faculty of Science, Assiut University, Assiut 71516, Egypt.
Shaker Abd El-Baki - Department of Mathematics, Faculty of Science, Assiut University, Assiut 71516, Egypt.
Mohammed Malfi - Department of Mathematics, Faculty of Science, Assiut University, Assiut 71516, Egypt.

 

Improved CLC Routing Protocol with Node Classification Algorithm for MANET, Volume 12, No. 5 (Sep. 2018), PP:1013-1019

doi:10.18576/amis/120514

for Subscribers only

Authors:
K. Logesh - Department of CSE, Anna University, Chennai, India
Srinivasa Rao Madane - Department of ECE, Sri Krishna College of Engineering, Vellore, India

 

Identifying Influential Users on Twitter: A Case Study from Paris Attacks, Volume 12, No. 5 (Sep. 2018), PP:1021-1032

doi:10.18576/amis/120515

for Subscribers only

Authors:
Layal Abu Daher - Department of Mathematics and Computer Science, Beirut Arab University, Debbieh, Lebanon
Islam Elkabani - Department of Mathematics and Computer Science, Beirut Arab University, Debbieh, Lebanon
Rached Zantout - College of Engineering, Rafik Hariri University, Mechref, Lebanon

 

On The Capacitated Step-Fixed Charge and Facility Location Problem: A Row Perturbation Heuristic, Volume 12, No. 5 (Sep. 2018), PP:1033-1045

doi:10.18576/amis/120516

for Subscribers only

Authors:
Gbeminiyi John Oyewole - Department of Industrial and Systems Engineering, University of Pretoria, Pretoria 0002, South Africa
Olufemi Adetunji - Department of Industrial and Systems Engineering, University of Pretoria, Pretoria 0002, South Africa

 

A Survey on the Oscillation of Differential Equations with Several Non-Monotone Arguments, Volume 12, No. 5 (Sep. 2018), PP:1047-1053

doi:10.18576/amis/120517

for Subscribers only

Authors:
G. M. Moremedi - Department of Mathematical Sciences, University of South Africa (UNISA), 0003 South Africa
I. P. Stavroulakis - Department of Mathematical Sciences, University of South Africa (UNISA), 0003 South Africa\\ Department of Mathematics, University of Ioannina, 451 10 Ioannina, HELLAS, Greece

 

Generalized Magneto- Thermo - Viscoelastic Problem in an Infinite Circular Cylinder In two Models Subjected to Rotation and Initial Stress, Volume 12, No. 5 (Sep. 2018), PP:1055-1066

doi:10.18576/amis/120518

for Subscribers only

Authors:
A. M. Alharbi - Math. Dept., Faculty of Science, Taif University, Saudi Arabia
F. S. Bayones - Math. Dept., Faculty of Science, Taif University, Saudi Arabia

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved